EconPapers    
Economics at your fingertips  
 

Asymptotics for the Solutions to Defective Renewal Equations

Kaiyong Wang, Yang Chen and Zhongquan Tan

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

This paper investigates the defective renewal equations under the nonconvolution equivalent distribution class. The asymptotics of the solution to the defective renewal equations have been given for the heavy-tailed and light-tailed cases, respectively.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/732735.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/732735.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:732735

DOI: 10.1155/2014/732735

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:732735